# SDR DHL2002806853

- Difficulty date: July 3, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 81,567 hours, 25,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 81,567 hours, 25,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG W/W SUPPORT ANGLE CORRODED AT STA 857.000 LBL 42.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18, FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2.  REMOVED FORMER ANGLE IAW SRM 53-2-0 FIG 1F, FABRICATED ANGLE IAW SRM 53-2-0 FIG 1F, INSTALLED FORMER ANGLE IAW SRM 53-2-0 FIG 1 F.
